# SDR CA960801015

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bellows
- Condition: Cracked
- Location: Rt Bleed Air
- Component: C6VE10231C
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) RIGHT HAND BLEED AIR SYSTEM NOT RESPONDING TO SELECTOR SWITCH IN THE COCKPIT. INVESTIGATION FOUND THAT BLEED AIR DUCT BELLOWS HAD FAILED AND WAS ALLOWING AIR TO ESCAPE AT ALL TIMES.
